# SDR USAA2014050100005

- Difficulty date: April 30, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 45,463 hours, 20,873 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664409
- Part serial: L25154
- Condition: Defective
- Location: L1 Door
- Part time: 9,399 hours, 4,729 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED TO CHECK L1 DOOR SLIDE COVER FOR FIT, HITS FUSELAGE WHEN OPENING & WON'T ALWAYS LATCH.  REPLACED L1 DOOR SLIDE IAW JOB CARD 26L00025011.
